# SDR USAA951353

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 31,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CLT INSPECTION FOUND A FUSELAGE SKIN CRACK 2 INCHES LONG, LOCATED AT STATION 727, STRINGER 17L.  INSTALLED DOUBLER AS PER BOEING SRM 53-30-3 FIG 6.  (M)
